



New Zealand Council of Homeopaths Biennial Conference 2011

Saturday 27th August - Sunday 28th August 2011

War Memorial Conference Centre Marine Parade Napier

Homeopathy - A Vital Force against Chronic Disease



Homeopathy - A Vital Force against Chronic Disease

Clients are increasingly presenting with chronic illnesses. There is concern that this results from massive assaults on their immune systems through the adverse impacts of modern life. Health is not just the eradication of all perceived symptoms but a re-orientation and re-focusing of the innate intelligence, allowing the realization of higher purpose, enabling us to sing our own song. Meeting the challenge of chronic disease brings together many different ideas, drawn from different disciplines and cultures. Our speakers celebrate homeopathy's success in treating chronic disease, and explore new ways that we can develop ourselves professionally.

Friday 26th August 2011 (optional)

9-11.30am Trauma Debrief and Emergency Action Plan at The Hawke's Bay Club,

cnr Browning St and Marine Parade. A debrief on the homeopathy emergency

response plans and opportunity for future planning.

2.30 -3.30pm Art Deco Walk - start from Napier *i*SITE, Marine Parade

3.40pm Meet bus to Esk Valley at Napier iSITE, Marine Parade

4pm - 5.3opm Esk Valley Estate Winery Tour

5.30pm Bus to Crab Farm Winery (dress warmly)

6.oopm Tasting, Casual dinner and music

8.30pm Bus returns to Napier or own Taxis depending on numbers

Saturday 27th August 2011

8:15am (15min) Registration

8:30am (15min) Welcome, Karakia (prayer) and Waiata (song)

8.45- 9.45am (1 hr) Isaac Golden - The Energetic Foundation of Homeopathy

9.45-10.10am (25min) Morning Tea

10.15 - 11.25am (1hr, 10min) Judyann McNamara - Homeopathy - THE Medicine of the Third Millennium

11.30-12.30pm (1 hr) Therese Boyle - Healthy Children Healthy Lives

12.30-1.25pm (55min) Lunch at venue

1.30-2.25pm (55min) Ingrid Bryant - Trauma Relief - First Call of Action Against Chronic Disease

2.30-4.00pm (1.5hr) NZCH AGM followed by Gwyneth Evans - *Professional Conduct Guidelines*

3.30pm Afternoon Tea as needed

4.00-5.00pm (1 hr) Dr Peter Kershaw - The Healing Power of self and Self

6.00 pm till late Drinks, Dinner and Dancing at Hawke's Bay Club (formal dress) Marine Parade









Sunday 28th August 2011

,	
9.00-9.25am (25min)	Gretta Carney and Renee Perkins - Indigenous Substances Subcommittee Whakahurihuri o te wã hou - Re-orientating the point from which we turn
9.30-9.45am (15min)	Gwyneth Evans - Considerations of Gathering Indigenous Substances for Medicinal Use
9.45-10.10am (25min)	Claire Bleakley - Traditional and homeopathic use of Indigenous Substances in Kenya
10:15-10.40am (25min)	Gretta Carney and Renee Perkins - What is the Matauranga Maori (traditional knowledge) basis for homeopathy?
10.40-11.00am (20 min)	Morning Tea
11.00-11.45am (45min)	Patricia Hatherly - A wolf's journey
11.50-12.45pm (55min)	Shilpa Bhouraskar - <i>The Quest for Simillimum</i>
12.45-1.30pm (45min)	Lunch at venue
1.30-2.30pm (55min)	Dr Joe Rozencwajg - Homeopathy through the Chinese looking glass: Homeosiniatry revisited
1.30-2.30pm (55min)	Ana Lamaro - Prescribing from biography - mineral medicines and the mind
2.35-3.30pm (55min)	Dr Shangloo - Homeopathy and Arthritis @
2.35-3.30pm (55min)	Jane Lindsay - <i>Living Tree Orchid Essences</i>
3.30 - 3.55pm (25min)	Afternoon Tea
3.55 - 5.00pm (1 hr)	Dr Isaac Golden - Homeoprophylaxis part 1
5.00 - 5.15pm	Farewells

Monday 29th August (Optional)



PLATINUM SPONSORS



8am Bus leaves for Kohupatiki Marae (Powhiri briefing en route)

8.30am Powhiri (welcome onto Marae) followed by Morning Tea

10.00am - 5.00pm Dr Isaac Golden - Homeoprophylaxis, part 2, a deeper understanding.

Treatment of vaccine-damaged children. (Lunch provided)

5.00pm Bus returns to Napier.



Conference Speakers



Dr Isaac Golden: The Energetic Foundation of Homeopathy

That most homeopathic medicines are potentised to a point where no material substance remains makes explanations of the mechanism of action nearly impossible. Whilst new advances in conventional science may produce an acceptable explanation one day, most orthodox scientists find homeopathy 'implausible'. However esoteric science, which has a history of thousands of years, contains an elegant and plausible explanation of the energetic mechanisms of action.

Homeoprophylaxis (HP)

Homeoprophylaxis was first used by Hahnemann in 1798 (vaccines were first used in 1796). It is one of the most contentious aspects of homeopathic medicine with some homeopaths arguing strongly against its use. The philosophical basis of HP will be discussed, and the most often raised criticisms briefly reviewed. Isaac will also detail the safety and efficacy of the method, and how HP can be used to cover both long-term and short-term immunization needs. In particular, the latest evidence for HP will be presented, including data from the massive HP interventions in Cuba involving millions of people. This introductory lecture will be followed by a One Day Seminar on Monday.

Dr Golden (Ph.D, D.Hom., N.D., B.Ec(Hon) has been a homeopathic practitioner since 1984. In 2004 he completed a PhD research program at the GSIM, Swinburne University, Melbourne, studying HP, the use of homeopathic remedies for specific infectious disease prevention. He has also written 10 books on homeopathy.



Judyann McNamara: Homeopathy - THE Medicine of the Third Millennium (SKYPE presentation)

Hahnemann's words have never shone as brightly as they do in the light of a quantum perspective. The third millennium is ripe for homeopathy. We can feel the swelling of a new wave of potential and possibility. The special theory of relativity, with its practical applications that touch so many aspects of our daily lives, offers an ideal context for homeopathy to enjoy greater understanding and take its rightful place.

After a life in physics and bio-medical research, Judyann K. McNamara practised homeopathy in Montreal for almost 20 years before founding The Montreal Institute of Classical Homeopathy. Affectionately known as MICH (pronounced 'meesh'), the 6-year-old school has become a hub of inspiration for an ever-growing community of dedicated MICH homeopaths. Judyann's students and graduates are currently engaged in exploring innovative methods such as holographic case taking and quantum biology, in order to increase the accuracy of prescribing and improve the degree of simillimum.



Therese Boyle: Healthy Children, Healthy Lives

Today the obstacles to our children's health are numerous and often difficult to discern. Children are at risk of succumbing to daily exposures to excessive levels of EMFs, synthetic hormones, refined grains and sugars, sprays on our fruit and vegetables, the toxicity of preservatives and colourings in food, fluoridated water, vaccinations, amalgam fillings and a cocktail of medications. As homeopaths, the search for the simillimum resembles fitting the pieces of an incomplete jigsaw together. Prescribing homeopathic remedies while working with other therapists has enabled children's systems to move to a healthier place in this complex world environment.

Therese Boyle RCHom has been in practice in Wellington since graduating from the Wellington College of Homeopathy in 1997.





Ingrid Bryant: Trauma Relief - First Call Of Action Against Chronic Disease

From our work as homeopaths we know that chronic disease can be triggered or caused by unresolved shock and trauma. The Christchurch earthquakes and Pike River mining accidents in 2010 and 2011 have caused thousands of people immense emotional and physical trauma in the form of shock, loss, grief, despair, uncertainty, hardship, displacement etc. As healthcare providers we have a responsibility to act on that need by offering our professional support. Ingrid will report back from the Trauma Debrief on Friday morning and present emergency action plan developments.

Ingrid practises as a Homeopath, practitioner of the Feldenkrais Method and NLP in Hastings. Besides working as a practitioner Ingrid has been teaching and facilitiating groups for many years and works as a co-ordinator of social services, involving developing and implementing support services in the community.



Dr Peter Kershaw: The Healing Power of self and Self

Pete was a GP in Hastings for 22 years. He has post-grad training in acupuncture, homeopathy and musculoskeletal medicine. On retiring from General Practice he became an endorsed leader of the Gawler Foundation cancer healing and wellbeing groups. The basis of this programme is mindfulness-based meditation, 'Mind training' and nutrition. In his presentation he will discuss environmental lifestyle changes, an awareness of the mind-body relationship and the development of a mindfulness that will support the client, the practitioner and healing.

Indigenous Substances Subcommittee: Whakahurihuri o te w \tilde{a} hou - Re-orientating the point from which we turn

This session explores the opportunity and challenge that lies waiting for homeopaths in Aotearoa New Zealand to work alongside tangata whenua, the indigenous Maori people of this land. Through the journey into the indigenous worldview comes a reorientation and refocusing of our own innate intelligence into a deeper space of holistic understanding. We find a calling to examine our own beliefs and understand the way in which these determine our relationship with other human beings and the world around us.



${\bf Gwyneth\ Evans:\ } {\it Considerations\ of\ Gathering\ Indigenous\ Substances\ for\ Medicinal\ Use}$

Through studying Te Ara Reo in 2010, two weekends of Rongoa Maori, as well as First Light Essences of Aotearoa, I have come to a greater awareness and connection with the plants of New Zealand. Gwyneth will share her experiences of honouring and respecting indigenous plants for medicinal use.

Gwyneth Evans RCHom (Life Member), Chairperson International Council for Homeopathy, 24 years in homeopathy practice in Tawa, Wellington. 20 years as Principal of Wellington College of Homeopathy



Claire Bleakley: Traditional and homeopathic use of Indigenous Substances in Kenya

Claire has recently been a volunteer homeopath at the Abha Light Foundation clinics serving in the rural areas of Kenya. Here she saw many clients with illnesses such as Malaria, Typhoid, HIV/AIDS, Diabetes and Epilepsy who responded with impressive results to homeopathic remedies.

Claire Bleakley (RC Hom, BSc (Psych), Dip Herb) has been a homeopath for 15 years, and currently has clinics in Masterton and Featherston. In 2002 Claire published a proving on Rabbit's milk (Lac Oryctolagus). She is a member of the NZCH Indigenous Substances Subcommittee and an outgoing NZCH executive member.





Gretta Carney and Renee Perkins: What is the Matauranga Maori (traditional knowledge) basis for homeopathy?



On a journey of trying to relate our homeopathic training to our cultural identity as wahine Maori (Maori women) we have turned, as appropriate, to our tohunga (experts) for guidance and insights. In this paper we take this opportunity to share this experience with the wider homeopathic community.

Renee Perkins (Ngati Raukawa, Rangitane, Muaupoko, Ngai Tahu) graduated from the Wellington College of Homeopathy in 2008 and is now practicing in the Wellington area. (www.wellingtonhomeopath.co.nz). Gretta Carney (Te Atihaunui a Paparangi) is in her final year of study at WCOH and project manages the kaupapa Maori research project 'Hua Parakore' (www.huamaori.com)



Patricia Hatherly: A Wolf's Journey

This paper presents the case of a woman in her twenties who was treated over five years. Her initial presentation was long-term anxiety (especially at the thought of giving birth) and a history of panic attacks and URTIs. Over the period of treatment she moved from Lyssin through to Lac Lupinum to Lac Maternum as she moved from Sycosis and beyond the Community of Man back into a psoric state culminating in the successful vaginal birth of her daughter.

Patricia Hatherly (BA Dip Ed; BHSc(Hom) is a well-known speaker both in Australia and overseas. She is the author of The Homeopathic Physician's Guide to Lactation and The Lacs A Materia Medica & Repertory. Sharing knowledge is her passion. She lectures in Materia Medica and offers students and new graduates clinical supervision. Her work, (provings, conference papers and journal articles) and e-Newsletter Milk Matters, is available on www.patriciahatherly.com



Shilpa Bhouraskar: The Quest for Simillimum

How do you decide what approach to use for which client so as to have the most efficient treatment in homeopathy? Shilpa Bhouraskar will share insights from her book 'The Quest for Simillimum' to help us develop the tools we need to be effective.

Shilpa is a homeopath, co-author of the homeopathic software HomeoQuest, a lecturer and also runs an online mentoring group where the concepts of the book are applied practically.



Dr Joe Rozencwajg: Homeopathy through the Chinese looking glass: Homeosiniatry revisited.

Traditional Chinese Medicine (TCM) has developed a useful method of diagnosis through pulse and tongue examination. Using this information along with information gathered from the client or the family, we can begin treatment and create a positive dynamic in the practitioner-client relationship, leading to further successful prescriptions.

Dr. Joe graduated from medical school in 1976 and specialised in surgery and thoracic and cardiovascular surgery. He has studied all forms of natural medicine: acupuncture, TCM, homeopathy, herbalism, nutrition, naturopathy and many others. In 2000, moved to New Zealand where he practises privately as a homeopath. He has a Doctorate in Medicine, a Doctorate in Naturopathy, a Doctorate in Oriental Medicine, a PhD in homeopathy, a PhD in Natural Medicine, is working towards his Doctorate in Osteopathy and published so far four books.





Ana Lamaro: Prescribing from Biography - Mineral Medicines and the Mind

Expressions of the vital force are multi-dimensional, and sources of potential injury to the vital force are complex and multifarious. This paper examines the arena of early life interpersonal relationships and the effects of deleterious experiences on development and on later disease expression. This paper will analyse several case studies using the twin prisms of psychoanalytic object relations theory and Scholten's element theory, identifying the common ground occupied by these two distinct disciplines.

Ana Lamaro (BHSci., Dip.Hom., Master Psych & Couns) has a background of training in naturopathy, acupuncture, homeopathy and more recently, psychotherapy. She commenced practice in 1980 utilizing a range of modalities, and since 1990 homeopathy has been her sole therapeutic focus. She is a homeopathic teacher and is currently Victorian representative to the National Council of Australian Homeopathic Association (AHA).



Dr Sharad Shangloo: Homeopathy and Arthritis

Dr Shangloo will discuss the many forms of arthritis and the depression that is strongly associated either with osteoarthritis or rheumatoid arthritis. Treating depression can relieve the symptoms but finding the right anti-miasmatic remedy will control the progress of the disease. He will talk about useful remedies, protocols and supporting treatments.

Dr. Sharad Shangloo graduated in homeopathy from University of Rajasthan Jaipur India with a BHMS degree and also DI Hom, HMD from The British Institute of Homeopathy London. He is the managing director of Meera Shangloo Homeopathic Research centre India doing extensive research work on homeopathic cures - please visit our web site www.drshangloo.com for more information.



Jane Lindsay: Living Tree Orchid Essences

Orchids have a unique energy and these essences provide additional support and strength to the vital force; are often used as intercurrents, appear to work synchronistically with homeopathic remedies as well as enhancing the action of other therapies and body work.

Jane Lindsay (LicWSH RSHom MAHA AROH) currently lives in Brisbane and has trained and worked as a homeopath in India, Belarus (where she co-founded 'Friends of Chernobyl's Children Charity'), UK, and Solomon Islands. She is a member of the AROH and AHA. www.janelindsay.com.au



PLATINUM SPONSORS



Kent Homeopathic Associates Homeopathic Software Raffle

all proceeds will go to the NZCH Homeopathy Disaster Relief Fund for Christchurch

Tickets are \$10 - Raffle winner may choose between:-

Classic Package: MacRepertory Classic with Core Library III (6 Repertories, 34 Materia Medicas and Complete Classics Repertory), Referenceworks Classic with Core Library 3 (334 Volumes) - **value NZ \$2400** *or*

MacRepertory 8 Pro with Core Library III: value \$1920

For more information http://kenthomeopathic.com/macrepertory8.html or contact den@wellandtruly.co.nz
For availability of tickets prior to conference please check www.homeopathy.co.nz or see www.wellandtruly.co.nz





Information

Where and When

Napier War Memorial Centre, Marine Parade, Napier Saturday 27 and Sunday 28 August 2011 Registration 8.15am Car Parking on Marine Parade and behind venue.

Conference Enquiries

If you have queries or special needs please contact these conference organisers:

Angela Hair: phone - (o6) 874 7666 email - angela@concordia.co.nz

Tanja Baker: phone - (o6) 875 0966 email - takecare@ihug.co.nz

Ingrid Bryant: phone - (o6) 876 7948 email - lifeforcehealth@yahoo.co.nz

How to Register

Complete the Registration Form and send with cheque or credit card details to:

Concordia Health, 87A Te Mata Rd, Havelock North 4130

Registration Form is also available to download from www.homeopathy.co.nz

Early Bird Special (before 29th July 2011)

NZCH members	\$210.00
Students	\$190.00
Non-NZCH members	\$230.00

Full registration (after 29th July 2011)

NZCH members	\$230.00
Students	\$210.00
Non-NZCH members	\$250.00

Friday Trauma Debrief Art Deco Walk & Fsk Valley Approx \$15.00

Art Deco Walk & Esk Valley

Crab Farm Winery (social event)

Shared Bus/Taxi

Approx \$15.00

Pay own dinner

Approx \$15.00

Saturday Evening Dinner \$60.00

Monday's Seminar with Isaac Golden

Conference Attendees	\$85.00
Seminar Only	\$125.00

Registration Fees

All prices in \$NZ and include GST of 15%. Overseas delegates credit card payment only. Registration includes the following: Conference Proceedings; Morning and Afternoon Teas; Lunches at venue

Refund Policy

There will be a cancellation fee of \$60.00 to cover administration costs. No refund can be given for cancellations after 19th August.









Plane

Fly to Napier on Air New Zealand. Catch a taxi or airport shuttle to accommodation. No bus service from airport. Airport Shuttle can take you to Napier, Hastings and Havelock North.

Bookings essential - bookings@villageshuttle.com

Car

2.5 hours from Taupo and 3 hours from Gisborne. On SH2 turn left onto Meeanee Quay (just after airport). Follow signs to Napier, through Tennyson St, to Marine Parade. Parking is readily available at the venue. 4 hrs from Wellington. Follow signs to Napier, on SH2 take the Kennedy Rd exit and turn right onto Kennedy Rd. Follow Kennedy Rd into Tennyson St through city centre to Marine Parade.

Bus

Intercity bus services run from main centres throughout NZ - www.reservations.coachbookings.co.nz

Accommodation

Ask for Early Bird Special NZCH conference rates available until end of April. All accommodation is within walking distance of the venue.



Backpackers

Portside Inn Backpackers Lodge, 52 Bridge street, Ahuriri, Napier 4110 06 8337292

www.portsideinn.co.nz



Motel de la Mer

321 Marine Parade Bluff Hill, Napier 4110 0800 335 263

relax@moteldelamer.co.nz www.moteldelamer.co.nz



The Tennyson Hotel

Cnr Clive Square East & Tennyson St Napier 4110

06 835 3373

0800 502 122

www.tennyson.co.nz

Sponsors - NZCH gratefully thanks these sponsors for their wonderful support.

Platinum Sponsors

HomeoQuest

Endeavour College





Gold Sponsor

Simillimum Homeopathic Pharmacy





Homeopathic Farm Support Naturopharm







Homeo Quest



Bronze Sponsors

Selene Homeopathic Pharmacy Universal Homeopathic NZ Ltd Lotus Oils



